The <em>N</em>-membranes problem for quasilinear degenerate systems

  • José Francisco Rodrigues

    FC Universidade de Lisboa, Portugal
  • Lisa Santos

    Universidade do Minho, Braga, Portugal
  • Assis Azevedo

    Universidade Do Minho, Braga, Portugal


We study the regularity of the solution of the variational inequality for the problem of N-membranes in equilibrium with a degenerate operator of p-Laplacian type, 1

Cite this article

José Francisco Rodrigues, Lisa Santos, Assis Azevedo, The <em>N</em>-membranes problem for quasilinear degenerate systems. Interfaces Free Bound. 7 (2005), no. 3, pp. 319–337

DOI 10.4171/IFB/127